RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 2, Pages 75–86 (Mi msb1512)  

This article is cited in 8 scientific papers (total in 8 papers)

Symplectic slices for actions of reductive groups

I. V. Losev

M. V. Lomonosov Moscow State University

Abstract: Let $G$ be a reductive algebraic group over the field $\mathbb C$, $X$ a symplectic smooth affine algebraic variety, $G:X$ a Hamiltonian action, $x$ a point in $X$ with closed orbit. The structure of the variety $X$ in some invariant neighbourhood of the point $x$ is described. The neighbourhood is taken in the complex topology.
Bibliography: 6 titles.

DOI: https://doi.org/10.4213/sm1512

Full text: PDF file (479 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:2, 213–224

Bibliographic databases:

UDC: 512.745
MSC: Primary 14L30; Secondary 14M17, 22E46, 53D20
Received: 02.12.2004

Citation: I. V. Losev, “Symplectic slices for actions of reductive groups”, Mat. Sb., 197:2 (2006), 75–86; Sb. Math., 197:2 (2006), 213–224

Citation in format AMSBIB
\Bibitem{Los06}
\by I.~V.~Losev
\paper Symplectic slices for actions of reductive groups
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 2
\pages 75--86
\mathnet{http://mi.mathnet.ru/msb1512}
\crossref{https://doi.org/10.4213/sm1512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2230091}
\zmath{https://zbmath.org/?q=an:1152.14045}
\elib{http://elibrary.ru/item.asp?id=9200272}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 2
\pages 213--224
\crossref{https://doi.org/10.1070/SM2006v197n02ABEH003754}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237780600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744780730}


Linking options:
  • http://mi.mathnet.ru/eng/msb1512
  • https://doi.org/10.4213/sm1512
  • http://mi.mathnet.ru/eng/msb/v197/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Losev I., “On fibers of algebraic invariant moment maps”, Transform. Groups, 14:4 (2009), 887–930  crossref  zmath  isi  elib  scopus
    2. Ivan Losev, “Lifting central invariants of quantized Hamiltonian actions”, Mosc. Math. J., 9:2 (2009), 359–369  mathnet  mathscinet  zmath
    3. Losev I., “Classification of multiplicity free Hamiltonian actions of algebraic tori on Stein manifolds”, J. Symplectic Geom., 7:3 (2009), 295–310  crossref  mathscinet  zmath  isi  scopus
    4. Losev I., “Quantized symplectic actions and $W$-algebras”, J. Amer. Math. Soc., 23:1 (2010), 35–59  crossref  mathscinet  zmath  isi  scopus
    5. Losev I., “1-Dimensional representations and parabolic induction for $W$-algebras”, Adv. Math., 226:6 (2011), 4841–4883  crossref  mathscinet  zmath  isi  elib  scopus
    6. Losev I., “Isomorphisms of Quantizations via Quantization of Resolutions”, Adv. Math., 231:3-4 (2012), 1216–1270  crossref  mathscinet  zmath  isi  elib  scopus
    7. McGerty K., Nevins T., “Compatibility of $t$ -structures for quantum symplectic resolutions”, Duke Math. J., 165:13 (2016), 2529–2585  crossref  mathscinet  zmath  isi  scopus
    8. Nakajima H., Takayama Yu., “Cherkis bow varieties and Coulomb branches of quiver gauge theories of affine type $A$”, Sel. Math.-New Ser., 23:4 (2017), 2553–2633  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:345
    Full text:103
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019